# SDR F3LA20020053

- Difficulty date: October 18, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, CORROSION WAS FOUND ON INTERIOR SURFACE OF FUSELAGE SKIN AT BS 500, STR 26L.  CORRODED AREA WAS ROUTED OUT AND REPAIRED IAW EA 53-737-185, SRM 53-00-01 AND SRM 53-30-3.
